Translator Disclaimer
Summer 2018 A Kakutani–Mackey-like theorem
Marina Haralampidou, Konstantinos Tzironis
Adv. Oper. Theory 3(3): 507-521 (Summer 2018). DOI: 10.15352/aot.1712-1270

Abstract

We give a partial extension of a Kakutani–Mackey theorem for quasi-complemented vector spaces. This can be applied in the representation theory of certain complemented (non-normed) topological algebras. The existence of continuous linear maps, in the context of quasi-complemented vector spaces, is a very important issue in their study. Relative to this, we prove that every Hausdorff quasi-complemented locally convex space has continuous linear maps, under which a certain quasi-complemented locally convex space turns to be pre-Hilbert.

Citation

Download Citation

Marina Haralampidou. Konstantinos Tzironis. "A Kakutani–Mackey-like theorem." Adv. Oper. Theory 3 (3) 507 - 521, Summer 2018. https://doi.org/10.15352/aot.1712-1270

Information

Received: 5 December 2017; Accepted: 23 January 2018; Published: Summer 2018
First available in Project Euclid: 7 February 2018

zbMATH: 06902449
MathSciNet: MR3795097
Digital Object Identifier: 10.15352/aot.1712-1270

Subjects:
Primary: 46A03
Secondary: 46C05

Keywords: (semi-)quasi-complemented vector space , automorphically perfect pair , pseudo-$H$-space , quasi-complementor

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 3 • Summer 2018
Back to Top